# SDR USAA2010120192705

- Difficulty date: November 17, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 33,441 hours, 18,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - SY6/C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK AT FR 16 - FR 24, S23R, -Y1292.  REPLACED SEAT TRACK AT FR 16 - FR 24, S23R, -Y1292 I/A/W A319 SRM 52-41-11.
